# SDR IPXA2020111362345

- Difficulty date: November 13, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 27,204 hours, 17,828 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A IN AFT CARGO ON LT SIDE UNDER TOP DUMP VALVE STRINGER BENT IN 2 PLACES AND CRACKED IN 1 BEND, REF NRC 178310.  REPAIRED DAMAGED STRINGER SECTION AT S-2OL BETWEEN STA 1400&1420, IAW B757 SRM 53-00-03-2R-1, PER SRM 53-60-03-2R.
